·September 2010 to July 2015 Ph.D degree in Mathematics, Institute of Mathematics, Chinese Academy of Science, Beijing

·September 2006 to July 2010 B.S. Degree in Mathematics Wuhan University, Wuhan

Work Experience

·September 2018 to Present Assistant Professor, Yau Mathematical Sciences Center, Tsinghua University, Beijing

·September 2015 to September 2018 Post Doc in Mathematics, Yau Mathematical Sciences Center, Tsinghua University, Beijing


(1) Quadratic twists of elliptic curves with John Coates, Ye Tian and Shuai Zhai. Proc. Lond. Math. Soc. (3) 110 (2015), no. 2, 357–394

(2) Special automorphisms on Shimura curves and non-triviality of Heegner points with Li Cai and Zhangjie Wang. Sci. China Math. 59 (2016), no. 7, 1307–1326

(3) Analogues of Iwasawa’s µ = 0 conjecture and weak Leopoldt theorem for certain non-cyclotomic Z2-extensions with Junhwa Choi and Yukako Kezuka. Asian J. Math. 23 (2019), no. 3, 383–400.

(4) Non-vanishing theorems for central L-values of some elliptic curves with complex multiplication with John Coates Proc. Lond. Math. Soc. (3) 121 (2020), no. 6, 1531–1578.

(5) A classical family of elliptic curves having rank one and the 2-primary part of their Tate-Shafarevich group non-trivial with Yukako Kezuka Doc. Math. 25 (2020), 2115–2147.

(6) Quadratic twists of X0(14) with Junhwa Choi Journal of Number Theory 224 (2021), 142–164.

(7) Classical Iwasawa theory and infinite descent on a family of abelian varieties with John Coates and Jianing Li Selecta Math. (N.S.) To appear.